# SDR ASOA2014072410959

- Difficulty date: July 3, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,793 hours, 22,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSETS AT LBL11 AND RBL11 ON FWD SIDE 280 BEAM, ENTERING COCKPIT ARE CORRODED 2 EA.  REMOVED LT AND RT GUSSETS IAW SRM 51-42-06-001-001-A01.  MATCHED DRILLED NEW SERIVCABLE PARTS IAW SRM 51-40-11-001-001-A01.  INSTALLED GUSSETS IAW SRM 51-42-06-001-001-A01 AND DWG CC670-33052.
